English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Arithmetic of quadratic fields and torsion in Jacobians

MPS-Authors
/persons/resource/persons235998

Platonov,  Vladimir P.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Platonov, V. P. (2010). Arithmetic of quadratic fields and torsion in Jacobians. Doklady Mathematics, 81(1), 55-57. doi:10.1134/S1064562410010163.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2470-5
Abstract
There is no abstract available